# SDR UPS96205638

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CABIN FLOOR INTERCOSTAL UPPER OUTBOARD FLANGE HAS A 1.5 INCH CRACK AT RBL 44 AND BS 304 UNDER FORWARD LAV.  REMOVED DAMAGED AREA PER SRM 51-40-3, FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE PER SRM 51-10-2, 51-30-2, AND 51-40-3.
